Unitarity and partial width for f′ (1514) → ρ ρ

Pasupathy, J. ; Singh, C. A. (1976) Unitarity and partial width for f′ (1514) → ρ ρ Physics Letters B, 61 (5). pp. 469-471. ISSN 0370-2693

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0370-2693(76)90730-9


Unitarity corrections to Okubo-Zweig-Iizuka rule coming from the intermediate states KK¯ , η η , K¯ ∗ K¯ + κ¯ ∗ κ for the amplitude f′ → π π are evaluated. Calculation suggests a partial width Γ (f′ → π π ) ≈ 150 keV.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:58086
Deposited On:31 Aug 2011 12:35
Last Modified:31 Aug 2011 12:35

Repository Staff Only: item control page